# SDR SWAA2022042992544

- Difficulty date: April 8, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 25L BRACKET CRACKED / [01] REMOVED & REPLACED CLIP BRACKET AT FWD CARGO COMP STA 500D STR 25L AS PER B737-7 SRM 51-40-02-0G-0 & DWG 143A0102.;[02] VERIFIED STEP 1
